Article (Scientific journals)
Grothendieck-Teichmueller and Batalin-Vilkovisky
Merkulov, Sergei; Willwacher, Thomas
2014In Letters in Mathematical Physics, 104 (5), p. 625-634
Peer Reviewed verified by ORBi
 

Files


Full Text
BV-final.pdf
Publisher postprint (327.68 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
BV formalism; odd symplectic manifold; Grothendieck-Teichmueller group
Abstract :
[en] It is proven that, for any affine supermanifold M equipped with a constant odd symplectic structure, there is a universal action (up to homotopy) of the Grothendieck-Teichmueller Lie algebra grt on the set of quantum BV structures (i. e.\ solutions of the quantum master equation) on M.
Disciplines :
Mathematics
Author, co-author :
Merkulov, Sergei ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Willwacher, Thomas;  University of Zurich > Institute of Mathematics
External co-authors :
yes
Language :
English
Title :
Grothendieck-Teichmueller and Batalin-Vilkovisky
Publication date :
2014
Journal title :
Letters in Mathematical Physics
ISSN :
1573-0530
Publisher :
Springer Science & Business Media B.V., Dordrecht, Netherlands
Volume :
104
Issue :
5
Pages :
625-634
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 07 December 2014

Statistics


Number of views
180 (8 by Unilu)
Number of downloads
294 (8 by Unilu)

Scopus citations®
 
6
Scopus citations®
without self-citations
3
OpenCitations
 
3
WoS citations
 
4

Bibliography


Similar publications



Contact ORBilu